# SDR SWIA201024733

- Difficulty date: August 16, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 20,871 hours, 17,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY MAIN CABIN DOOR BROKE.  (FLT 6069)  REPLACED EMERGENCY LIGHT.
